Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1974, Volume 19, Issue 1, Pages 84–103 (Mi tvp2760)  

This article is cited in 7 scientific papers (total in 7 papers)

Limit theorems for compositions of distributions on some nilpotent Lie groups

A. D. Vircer

Moscow
Abstract: Let X1,X2, be a sequence of independent random elements of unipotent group G (upper triangular matrices with 1's on the diagonal) with the same distribution μ on G. Asymptotical behaviour of the distribution μn of the product X(n)=X1X2Xn is studied.
It is shown that the distribution of the properly normalized product X(n) weakly converges to the distribution of Z(1), where Z(t) is an invariant Brownian motion on some nilpotent Lie group Gμ with the same space as that of G and the multiplication rule dependent on the measure μ. Necessary and sufficient conditions are obtained for the two compositions μn1 and μn2 to come together as n.
Received: 22.01.1973
English version:
Theory of Probability and its Applications, 1974, Volume 19, Issue 1, Pages 86–105
DOI: https://doi.org/10.1137/1119007
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. D. Vircer, “Limit theorems for compositions of distributions on some nilpotent Lie groups”, Teor. Veroyatnost. i Primenen., 19:1 (1974), 84–103; Theory Probab. Appl., 19:1 (1974), 86–105
Citation in format AMSBIB
\Bibitem{Vir74}
\by A.~D.~Vircer
\paper Limit theorems for compositions of distributions on some nilpotent Lie groups
\jour Teor. Veroyatnost. i Primenen.
\yr 1974
\vol 19
\issue 1
\pages 84--103
\mathnet{http://mi.mathnet.ru/tvp2760}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=385965}
\zmath{https://zbmath.org/?q=an:0308.60010}
\transl
\jour Theory Probab. Appl.
\yr 1974
\vol 19
\issue 1
\pages 86--105
\crossref{https://doi.org/10.1137/1119007}
Linking options:
  • https://www.mathnet.ru/eng/tvp2760
  • https://www.mathnet.ru/eng/tvp/v19/i1/p84
  • This publication is cited in the following 7 articles:
    1. Timothée Bénard, Emmanuel Breuillard, “The central limit theorem on nilpotent Lie groups”, Ann. Probab., 53:2 (2025)  crossref
    2. Vidmantas Bentkus, Gyula Pap, “The accuracy of Gaussian approximations in nilpotent Lie groups”, J Theor Probab, 9:4 (1996), 995  crossref
    3. Gyula Pap, Probability Measures on Groups X, 1991, 329  crossref
    4. Philippe Bougerol, Lecture Notes in Mathematics, 1210, Probability Measures on Groups VIII, 1986, 225  crossref
    5. B. Roynette, Lecture Notes in Mathematics, 678, Ecole d'Eté de Probabilités de Saint-Flour VII-1977, 1978, 237  crossref
    6. A. Raugi, “Th�or�me de la limite centrale sur les groupes nilpotents”, Z. Wahrscheinlichkeitstheorie verw Gebiete, 43:2 (1978), 149  crossref
    7. L. A. Kalenskiǐ, “Limit theorems for products of independent triangular matrices”, Theory Probab. Appl., 22:1 (1977), 160–166  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:173
    Full-text PDF :69
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025